# SDR AALA991137

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT 2L LAVATORY INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT 2L LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
